# SDR BJN2001F00001

- Difficulty date: November 13, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT PORTABLE LIGHT INOPERATIVE.  REMOVED AND REPLACED PORTABLE EMERGENCY EXIT LIGHT ON L2 DOOR,  OPS CHECKED NORMAL.
